# SDR 2013FA0000158

- Difficulty date: February 12, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SHEAR PLATE SUPPORT BETWEEN FR69-70, ST 23-24 RT CORRODED BEYOND LIMITS.  EXTENT OF DAMAGE 2"L X 2"W X .040" D.
